# SDR ABXA9801081

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 57549923
- Condition: Corroded
- Location: Bs 680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON LOWER WEB BETWEEN STRINGER 36L - 35L, STATION 680 LOWER SKIN.  REPAIRED IAW ABX REA D853-17877.
